Special Issue Paper
On orderings and bounds in a generalized Sparre Andersen risk model
Article first published online: 1 APR 2010
Copyright © 2010 John Wiley & Sons, Ltd.
Applied Stochastic Models in Business and Industry
Special Issue: Fourth Brazilian Conference on Statistical Modelling in Insurance and Finance
Volume 27, Issue 1, pages 51–60, January/February 2011
How to Cite
Cheung, E. C. K., Landriault, D., Willmot, G. E. and Woo, J.-K. (2011), On orderings and bounds in a generalized Sparre Andersen risk model. Appl. Stochastic Models Bus. Ind., 27: 51–60. doi: 10.1002/asmb.837
- Issue published online: 1 APR 2010
- Article first published online: 1 APR 2010
- Manuscript Revised: 16 JAN 2010
- Manuscript Accepted: 16 JAN 2010
- Manuscript Received: 18 DEC 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!